Blonanserin-induced mood alteration in schizophrenia and schizoaffective disorder: Two cases

Title
Blonanserin-induced mood alteration in schizophrenia and schizoaffective disorder: Two cases
Author
김대호
Keywords
Blonanserin; Bipolar disorder; Antipsychotic agents; Schizophrenia; Psychotic disorders
Issue Date
2013-12
Publisher
The Korean College of Neuropsychopharmacology
Citation
Clin Psychopharmacol Neurosci 2013, 11, 3, 165-167
Abstract
We report two outpatients, one with schizophrenia and one with schizoaffective disorder, who developed manic or hypomanic episodes following the initiation of blonanserin during the course of treatment. Blonanserin is a novel antipsychotic that acts as a 5-HT and D2 receptor antagonist. Both patients developed hypomanic episodes within 2 weeks of receiving a small dose (6-8 mg) of blonanserin, and one patient later developed full-blown mania; both episodes ended within 1 month of discontinuing blonanserin. The mood alteration observed in these cases suggests a possible antidepressant effect of blonanserin; thus, clinicians should monitor mood changes when administering this antipsychotic.
URI
http://www.cpn.or.kr/journal/view.html?doi=10.9758/cpn.2013.11.3.165http://hdl.handle.net/20.500.11754/45948
ISSN
1738-1088; 2093-4327
DOI
10.9758/cpn.2013.11.3.165
Appears in Collections:
COLLEGE OF MEDICINE[S](의과대학) > MEDICINE(의학과) > Articles
Files in This Item:
There are no files associated with this item.
Export
RIS (EndNote)
XLS (Excel)
XML


qrcode

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.

BROWSE